NineThumbsUp (freedomliberty) wrote in vaginapagina,
NineThumbsUp
freedomliberty
vaginapagina

Going off Pill, Yeast Infection

I've been off the pill for two weeks now.  All has been just fine, except it has given me a yeast infection.  I've only had one once before after the antibiotics for BV.  I used Monistat 3 with success.  That was two years ago.

My question is:  If this is indeed from the hormones being skewed, should I wait to treat it until I ovulate for the first time again?  I'm afraid it will come back if the hormones are still not settled.  And at $20 a treatment, that's a concern to me.  If I were still on the pill, I should start my period tomorrow, though I have no indication that's going to happen.
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 3 comments